# SDR SIMA3321

- Difficulty date: November 27, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N284AE
- Make and model: Saab 340B
- Aircraft serial: 340B284
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BOS - FLT 4864 - EMERGENCY POWER AMBER LIGHT ILLUMINATES WHEN NR 1 COMM TRANSMITS AND BATTERY POWER ON AIRCRAFT ONLY.  TROUBLESHOT SYSTEM.  COULD NOT DUPLICATE.  SUSPECT FAULTY GPU UNIT.  (M)
